# SDR USAA2009090992429

- Difficulty date: August 16, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - LEVEL 2 - GALVANIC CORROSION ON SHEAR TIE CLEAT AT FR29, BETWEEN S42L TO S43L.  REPLACED SHEAR TIE CLEAT AT FR29, BETWEEN S42L TO S43L IAW A320 SRM 51-72-11.
